# SDR AU980575

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 720481
- Condition: Failed
- Location: Nr 1 Engine
- Component: Ge, CDM563C1
- Stage of operation: CR
- Nature of condition: E, K, J
- Precautionary procedure: K, E

## Discrepancy

(AUS) NR 1 ENGINE FAILED.  SUSPECT CAUSED BY FAILURE OF NR 4 BEARING.  PART TC:  28,929.
